# SDR USAA2011112400010

- Difficulty date: November 15, 2011
- Submitted: November 25, 2011
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 37,718 hours, 13,533 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472090003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11/SY6 CHECK, CORROSION ON SEAT TRACK BEAM BETWEEN FR 64 AND FR 66 AT Y765 AND Z-500.  REPLACED SEAT TRACK BEAM BETWEEN FR 64 AND FR 66 AT Y765 AND Z-500 IAW A321 SRM 51-72-11AND 53-41-14.
